# SDR SWI2025F00157

- Difficulty date: January 12, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 40,127 hours, 25,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RH SEAT TRACK HAS CORROSION BETWEEN FRAMES 17-18 AS MARKED.	     (C-CHECK RO 2/15/2025)    REMOVED AND REPLACED THE R/H INBOARD SEAT TRACK IN THE FORWARD WET AREA, BETWEEN FRAMES 12 AND 20 REF ERJ175 SRM 51-40-08.  SEAT TRACK WAS REPLACED WITH O.E.M. PARTS. NO CHANGES TO WEIGHT AND BALANCE.  SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
